# SDR SWAA2022111563169

- Difficulty date: October 21, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N8658A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36899
- Aircraft time: 26,704 hours, 12,362 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727i-807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LT FLOOR TO SIDEWALL SUPPORT HAS MULTIPLE AREAS OF CORROSION AROUND NUT PLATE HOLES BS 727I-807, LBL 21.5, WL156.   EVALUATED CORROSION AT ALL LOCATIONS.  FOUND DEEPEST LOCATION TO BE AT BS 747+10.  FOUND 0.015 REMOVED FROM ORIG 0.040, FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2.  CUT & REMOVED DAMAGED SECTION IAW SRM 53-00-53-2R-5, STEP 4 B. FABRICATED A REPAIR IAW SRM 53-00-53-2R-5, STEPS 4.C - I. & DWG 146A7500.  INSTALLED ACB L/H FLOOR TO SIDEWALL SUPPORT AND REPAIR SPLICES IAW SRM 53-00-53-2R-5, STEP 4 K - M, DWG 146A7500, & EA M-22-153-01550.  APPLIED CIC & REPAIR PARTS IAW SRM 53-00-53-2R-5, STEP 4 N & EA M-22-153-01550.  DAMAGE REPAIRED IAW SRM 53-00-53-2R-5 REPAIR 5, & EA M-22-153-01550.
